# SDR IPXA2018101835123

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 32,118 hours, 21,990 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL 320 WITH LEFT PACK OFF RECEIVED CABIN ALT WARNING, WE PUT ON MASKS AND TURNED ON LEFT PACK. WE RAN QRH PROCEDURE CABIN CAME BACK BUT RIGHT DUCT PRESSURE WAS LOW 5-10 PSI. WE WERE IN ICING SO ENG HEAT WAS ON. WHEN WE CAME OUT OF REMOVED AND REPLACED RT ENG. PRECOOLER FAN VALVE AND FAN AIR TEMP SENSOR AS PER MM 36-11-16-004/36-11-17-004. OP'S CK'S GOOD. ACFT OK FOR CONTINUED SERVICE. IPC 36-11-01-08/36-11-16-05.
